# SDR AALA202405034063

- Difficulty date: April 30, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N873BB
- Make and model: Boeing 787-8
- Aircraft serial: 65993
- Aircraft time: 11,597 hours, 1,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: No Test
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: R2 EMERGENCY EXIT LIGHT INOP EXTERIOR. MAINTENANCE  REPLACED R2 DOOR EXTERIOR LIGHT AW B787-AMM 33-49-03.
